MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOME SUBQ PORT, HICKMAN W; IMPLANTABLE PORT

BARD ACCESS SYSTEMS DOME SUBQ PORT, HICKMAN W; IMPLANTABLE PORT
Model Number 0602870
Medical Device Problem Codes Component Incompatible (1108); Failure to Infuse (2340)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The device has been returned for evaluation; the investigation is confirmed for the alleged failure to infuse.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the event indicated that model 0602870 implanted port experienced a component incompatibility and a failure to infuse.This event was reported from a single source.This event involved a patient with no reported injury.The patient was reported as a female weighing (b)(6) kgs whose age was not provided.

Brand Name
DOME SUBQ PORT, HICKMAN W
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8528530
Report Number3006260740-2019-00973
Device Sequence Number13935251
Product Code LJT
UDI-Device Identifier00801741025778
UDI-Public(01)00801741025778
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0602870
Device Catalogue Number0602870
Device Lot NumberREBS1423
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/18/2019
Patient Sequence Number1